+ Reply
Log in or Register to participate in these discussions
Chemo Toes
tenplay
11 Posts
After 6 cycles of chemo and 20 radiation treatments, I noticed among the various side effects that my toenails (particularly on my two large toes) were darker and misshapen. My podiatrist at Sunnybrook said that they were quite common among cancer patients getting chemo and called them "chemo toes". He pointed out how the front half of the nails were discolored and deteriorating while the back half of the nails were more healthy looking and growing out. A rather ugly sight but not painful at all. He prescribed 1% Lamisil cream applied daily on the affected nails. After 2 months of daily use, my nails are starting to look fairly normal. It was another side effect that my oncologist had not mentioned to expect. Anyone else get chemo toes?
1 Replies
S2020
496 Posts

Hi @tenplay,

That’s great you are seeing a podiatrist to help with this. I am glad to read it is not painful. I am not familiar with the Lamisil you mentioned.

Yes, chemo toes here, too!

+ Reply